Topological descriptors calculations for A4 (He, C)
Omamah Kadhem Abdul Hadiumama.Abd2503m@sc.uobaghdad.edu.iqDepartment of MathematicsCollege of ScienceUniversity of BaghdadBaghdad, IraqView full profile → , *Ali A. AubadCorresponding authorali.abd@sc.uobaghdad.edu.iqDepartment of MathematicsCollege of ScienceUniversity of BaghdadBaghdad, IraqView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 01 Jan 2026
- Published Online:
- 27 Jun 2026
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-2592
- Pages:
- 1351–1358
Abstract
Keywords
Subject Classifications
References
[1] M. B. Belay, C. Wang, A. J. M. Khalaf, H. Hosseini, and M. R. Farahani, “Topological indices of the subdivision graph and the line graph of subdivision graph of the wheel graph,” J. Discrete Math. Sci. Cryptogr., vol. 24, no. 2, pp. 589–601 (2021), doi: 10.1080/09720529.2021.1892317.
[2] S. Spiro, “The Wiener index of signed graphs,” Appl. Math. Comput., vol. 416, p. 126755 (2022), doi: 10.1016/j.amc.2021.126755.
[3] A. Ahmad, R. Hasni, N. Akhter, and K. Elahi, “Analysis of distance-based topological polynomials associated with zero-divisor graphs,” Comput. Mater. Continua, vol. 70, no. 2, pp. 2895–2904 (2022), doi: 10.32604/cmc.2022.015644.
[4] E. Ö. Sözen, T. Alsuraiheed, C. Abdioğlu, and S. Ali, “Computing topological descriptors of prime ideal sum graphs of commutative rings,” Symmetry, vol. 15, no. 12, p. 2133 (2023), doi: 10.3390/sym15122133.
[5] M. Manjunath, S. M. Veeresh, M. Pralahad, and R. Kanabur, “Topological aspects on coronene graph using some graph operators,” South East Asian J. Math. Math. Sci., vol. 19, no. 3, pp. 383–392 (2023), doi: 10.56827/seajmms.2023.1903.30.
[6] W. Gao, “Extremal graphs with respect to vertex–degree–based topological indices for c-cyclic graphs,” MATCH Commun. Math. Comput. Chem., vol. 93, no. 2, pp. 549–566 (2024), doi: 10.46793/match.93-2.549g.
[7] H. Yang, D. Zhang, M. F. Hanif, M. K. Siddiqui, and S. Manzoor, “On some bounds of degree based topological indices for total graphs,” Hacet. J. Math. Stat., vol. 53, no. 6, pp. 1674–1685 (2024), doi: 10.15672/hujms.1240245.
[8] J. H. H. Bayati, A. Mahboob, L. Amin, M. W. Rasheed, and A. Alameri, “Predictive modeling of asthma drug properties using machine learning and topological indices in a MATLAB based QSPR study,” Sci. Rep., vol. 15, no. 1, p. 30373 (2025), doi: 10.1038/s41598-025-07022-5.
[9] M. Masre, “Extremal values on the general degree–eccentricity index of unicyclic graphs of fixed diameter,” J. Math., vol. 2025, no. 1 (2025), doi: 10.1155/jom/8747918.
[10] P. Nathiya, M. Suresh, and J. H. H. Bayati, “Topological indices and quantitative structure-property analysis of novel drugs for acute lymphoblastic leukemia treatment,” Baghdad Sci. J., vol. 22, no. 8, pp. 2723–2737 (2025), doi: 10.21123/2411-7986.5033.
[11] M. S. Oz, “A method for measuring similarity or distance of molecular and arbitrary graphs based on a collection of topological indices,” J. Chemometrics, vol. 39, no. 7 (2025), doi: 10.1002/cem.70047.
[12] F. Ali, B. A. Rather, M. Sarfraz, A. Ullah, N. Fatima, and W. K. Mashwani, “Certain topological indices of non‑commuting graphs for finite non‑abelian groups,” Molecules, vol. 27, no. 18, pp. 1–15 (2022), doi: 10.3390/molecules27186053.
[13] N. I. Alimon, N. H. Sarmin, and A. Erfanian, “On the Szeged index and its non-commuting graph,” J. Teknologi, vol. 85, no. 3, pp. 105–110 (2023), doi: 10.11113/jurnalteknologi.v85.19221.
[14] F. A. Alhubairah, N. Ali, and A. Erfanian, “The topological indices of the p-subgroup graph of dihedral groups,” J. Adv. Res. Appl. Sci. Eng. Technol., vol. 42, no. 2, pp. 145–154 (2024), doi: 10.37934/araset.42.2.145154.
[15] N. Supu, I. M. Alamsyah, and E. Suwastika, “The vertex degree of relative G-noncommuting graph of the dihedral groups,” Appl. Comput. Math., vol. 29, no. 3, pp. 361–391 (2024), doi: 10.1007/978-981-97-2136-8_26.
[16] A. S. Bawana and Y. Susanti, “Some topological indices of order divisor graphs of cyclic groups,” J. Indones. Math. Soc., vol. 31, no. 1, pp. 1717 (2025), doi: 10.22342/jims.v31i1.1717.
[17] M. M. Iftekhan and A. A. Aubad, “Some parameters for the resize graph of G2(4),” J. Discrete Math. Sci. Cryptogr., vol. 28, no. 4-B, pp. 1375–1383 (2025), doi: 10.47974/JDMSC-2277.
[18] F. Ali, K. Raza, and T. Rubab, “Topological properties of commuting graphs over semi-dihedral groups,” Iran. J. Math. Chem., vol. 16, no. 2, pp. 109–126 (2025), doi: 10.22052/IJMC.2024.254494.1840.
[19] S. M. Kasim, S. C. Soh, and S. N. A. M. Aslam, “Construction of the A4-graph of Mathieu group M11,” Math. Stat., vol. 11, no. 1, pp. 179–182 (2023), doi: 10.13189/ms.2023.110120.
[20] A. Al-Adhami, A. A. Majeed, and A. A. Aubad, “The discs structures of A4-graph for the Held group,” Iraqi J. Sci., vol. 63, no. 8, pp. 3612–3617 (2022), doi: 10.24996/ijs.2022.63.8.35.
[21] T. G. A. P. Group, “GAP: Groups, Algorithms, and Programming,” Version, vol. 4, no. 15.1 (2025).




